# SDR SWIA200717844

- Difficulty date: February 17, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 26,020 hours, 37,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN ON BIN DOOR ABOVE SEATS 9B-C DOES NOT ILLUMINATE.  SECURED WIRE AT EXIT SIGN AT BIN 9B-C.  OPERATIONAL CHECKS GOOD.
